# SDR DALA2024012501163

- Difficulty date: November 29, 2023
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 84,936 hours, 30,527 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114N4004146
- Part serial: A20146
- Condition: Corroded
- Location: Rt Nr 8
- Part time: 62,865 hours, 25,345 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5649 #8 SLAT HAS POSSIBLE CORROSION ON LEADING EDGE. DOT 45/003. CORRECTIVE ACTION: REMOVED AND INSTALLED NEW #8 SLAT ON AMDS T/C 2781-4380-01. ALL ADJUSTMENT AND OPS CHECK ACCOMPLISHED ON AMDS T/C. (0087902)
